# SDR 2B5A202009140001

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N472SS
- Make and model: Pilats PC1247
- Aircraft serial: 843
- Aircraft time: 9,625 hours, 9,522 cycles
- Engine: Pwa PT6A67B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM5013492629
- Condition: Seized
- Location: Mlg Wheel
- Component: Wheel, Bfgoodrich
- Component part number: 31543
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER WHEEL BEARING FAILED WHEEL BECAME LOOSE AND COCKED AND SLID BREAKING THE BEAD AND DEFLATING.  AIRCRAFT STOPPED BEFORE ANY FURTHER DAMAGE.
